MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 40; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ALTRUA 40; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number S404
Medical Device Problem Codes Signal Artifact/Noise (1036); Low impedance (2285); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.Please refer to b5 describe event or problem for more information regarding the specific circumstances of this event.
 
Event or Problem Description
It was reported that the patient with this pacemaker was seen in-clinic for a routine follow up.Upon device inspection, several v-tachy episodes were recorded.Additional testing was performed to reproduce noise with aggressive isometrics, palpating the device etc.But no noise was noted.Data analysis was provided to boston scientific technical services for review and noise was confirmed.Boston scientific technical services recommended to continue monitoring this patient via latitude home monitoring system.No adverse patient effects were reported.This device remains in service.Additional information was provided on 07sep2021, it was reported that the patient with this pacemaker was seen in-clinic for right ventricular (rv) monitoring.The rv pacing impedance showed a decrease to 120 ohms and an rv threshold increased.There was no asystole and no symptoms consistent with loss of capture documented by the patient.The device was reprogrammed.The patient will be scheduled for a new rv lead in the coming months.No adverse patient effects were reported.This pacemaker and competitor rv lead remains in-service.

Brand Name
ALTRUA 40
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key12749669
Report Number2124215-2021-34189
Device Sequence Number14682741
Product Code LWP
UDI-Device Identifier00802526484452
UDI-Public00802526484452
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
N970003/S106
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2014
Device Model NumberS404
Device Catalogue NumberS404
Device Lot Number600035
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/07/2021
Initial Report FDA Received Date11/03/2021
Patient Sequence Number1